H If you were my patient, i would advise you that the depo provera injection can be an excellent method of birth control. It is 99% effective and requires only that the patient have 4 injections per year. It is important to take a calcium supplement while using depo provera. Weight gain is probably the worst side effect. Hope this helps! Dr B
I wouldnt advise it , I was on it and their are a lot of side effects that the doctors don't tell you about . If you use the depo for more then two years it can cause problems with you bones. Also if you do choose to get off of the depo I can take up to 1year+ to get your cycle back to normal . To each their own but if I were you I would do some research before making your decision .
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.